# SDR VGQY2010082400122

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 65B01729197
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - BS 720 RT FOUND FRAME STRAP WITH DEEP CUTTING MARKS BETWEEN STR 22-23.  COMPLIED WITH EN1180-10, ALTERNATE FABRICATION OF FRAME STRAP 65B01729-197 AT STA 720, BETWEEN S-22R & S-23R.
